MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CANCELLOUS BONE SCREW

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CANCELLOUS BONE SCREW
Model Number PV-ACREC-04M
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an onkos pelvic reconstruction case experienced an alleged infection.The patient underwent a revision procedure on (b)(6) 2025 to explant the pelvic reconstruction.This report captures the pelvic implant.This event will be reported as a serious injury due to the explantation.This report captures the pelvic implant.
 
Additional Manufacturer Narrative
It was reported that the patient implanted with an onkos my3d personalized solutions pelvic case (b)(4)had an alleged infection.The patient has had a history of chronic infection.The patient underwent a procedure on (b)(6) 2025 to explant the devices due to the infection.Device history records could not be reviewed for the my3d personalized pelvic reconstruction screws, as the lot numbers are unknown.Based on the available information, the root cause of the patient's alleged infection could not be determined.Note: initial submission was corrected with surgeon, case, and device information.Incorrect event was initially submitted.
 
Event or Problem Description
It was reported that a patient with an onkos personalized pelvic reconstruction case experienced an alleged infection.The patient underwent a revision procedure to explant the construct.This event will be reported as a serious injury due to the explantation.This report captures one of the nine explanted bone screws.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
CANCELLOUS BONE SCREW
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key22985390
Report Number3013450937-2025-00175
Device Sequence Number9709249
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/08/2025
Device Model NumberPV-ACREC-04M
Device Lot NumberC25-0270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale